# SDR A6WA200740023

- Difficulty date: January 9, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Maladjustment
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL YELLOW CAUTION ILLUMINATED INFLIGHT WITH FLAP A ZERO.  INSPECTED FLAPS, NO EVIDENCE OF TWISTING OR SKEWING PER AWAC AMM SUPPLEMENT 98-018A, RESET CIRCUIT BREAKERS, FLAPS OPERATE NORMALLY PER AMM 27-50.  PLACED ON 72 HOUR FLAP WATCH. REMOVED AND REPLACED RT BPSU.
